English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Global structure of Robinson-Trautman radiative space-times with cosmological constant

MPS-Authors
/persons/resource/persons227077

Bicak,  Jiri
AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Bicak, J., & Podolsky, J. (1997). Global structure of Robinson-Trautman radiative space-times with cosmological constant. Physical Review D, 55(4), 1985-1993.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5ABA-9
Abstract
Robinson-Trautman radiative space-times of Petrov type II with a nonvanishing cosmological constant Λ and mass parameter m>0 are studied using analytical methods. They are shown to approach the corresponding spherically symmetric Schwarzschild–de Sitter or Schwarzschild–anti-de Sitter solution at large retarded times. Their global structure is analyzed, and it is demonstrated that the smoothness of the extension of the metrics across the horizon, as compared with the case Λ=0, can increase for Λ>0 and decreases for Λ<0. For the extreme value 9Λm2=1, the extension is smooth but nonanalytic. This case appears to be the first example of a smooth but nonanalytic horizon. The models with Λ>0 exhibit explicitly the cosmic no-hair conjecture under the presence of gravitational waves.